# SDR MZZA99014

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10617891008
- Condition: Malfunctioned
- Location: Emergency Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TNN - DURING SELF ILLUMINATION SIGN BRIGHTNESS TEST ON AIRCRAFT AT AIR ASIA, RIGHT AFT EMERGENCY EXIT DOOR 'PULL' SIGN BRIGHTNESS MEASUREMENT WAS FOUND BELOW THE SPECIFIED LIMIT.  THE 'PULL' SIGN P/N 10-61789-1008 WAS REMOVED AND REPLACED PER B727 MM 33-50-31.  (M)
